American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Arthur W. Apter, Stephen C. Jackson and Benedikt Löwe. Cofinality and measurability of the first three uncountable cardinals. Trans. Amer. Math. Soc. 365 (2013) 59-98.
Abstract, references, and article information   
View Article: PDF

[2] S. A. Argyros and I. Gasparis. Unconditional structures of weakly null sequences. Trans. Amer. Math. Soc. 353 (2001) 2019-2058. MR 1813606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alessandro Berarducci. Factorization in generalized power series. Trans. Amer. Math. Soc. 352 (2000) 553-577. MR 1473431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Moti Gitik. Regular cardinals in models of ${\rm ZF}$ . Trans. Amer. Math. Soc. 290 (1985) 41-68. MR 787954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alonzo Church. Alternatives to Zermelo's assumption . Trans. Amer. Math. Soc. 29 (1927) 178-208. MR 1501383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Oswald Veblen. Continuous increasing functions of finite and transfinite ordinals . Trans. Amer. Math. Soc. 9 (1908) 280-292. MR 1500814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1